# SDR SWAA2025121940740

- Difficulty date: November 29, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM,  BS 540, RBL 1. REPLACED THE FLOORBEAM IAW SRM 51-10-02, ITEM 9, AND INSTALLED FASTENERS IAW SRM 51-40-02, & DWG 143A5240, SHEET 14. MEASUREMENT OF CRACK: L, 0.850 INCH;
